Some quantum f-divergence inequalities for convex functions of self-adjoint operators

[img]
Preview
31452-162787-2-PB.pdf - Published Version (216kB) | Preview

Taghavi, A, Darvish, V, Nazari, HM and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some quantum f-divergence inequalities for convex functions of self-adjoint operators. Boletim da Sociedade Paranaense de Matematica, 37 (1). pp. 125-139. ISSN 0037-8712

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38726
DOI https://doi.org/10.5269/bspm.v37i1.31452
Official URL http://periodicos.uem.br/ojs/index.php/BSocParanMa...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords self-adjoint bounded linear operator; trace inequality; convex function; quantum f-divergence
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login